# SDR ASAA2021032834451

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 53,566 hours, 15,853 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 4739551
- Part serial: 4264
- Condition: Faulted
- Location: Fire Detection
- Part time: 48,269 hours, 14,280 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM HNL THROUGH APPROX 25000FT THE DISCH LIGHT ON THE CARGO FIRE CONTROL PANEL CAME ON. MAX ALT OF 31500 REACHED BEFORE DESCENDING TO RETURN TO HNL. DESCENDING THROUGH APPROX 19000 LIGHT WENT OUT. GROUNDED - YES. DIVERSION TIME 28 MINUTES - TESTED BOTTLE LOW PRESSURE SWITCHES AND WIRING TO CARGO FIRE CONT MODULE. CK GOOD. NO FAULTS. REF B737-800 SSM 26-23-11. REMOVED AND REPLACED CARGO FIRE DETECTOR MODULE REF B737-800 AMM 26-00-02. OPS CKS GOOD. CARGO FIRE DUAL EXT BOTTLE PRESS SWITCH TEST GOOD, REFAMM  26-25-00-730-802. ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
